# SDR 2023F00062

- Difficulty date: January 27, 2023
- Submitted: February 22, 2023
- Operation: General aviation
- Aircraft: XAAMB
- Make and model: Boeing 737-8
- Aircraft serial: 36703
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22064002
- Part serial: 9331
- Condition: Oscillates
- Stage of operation: IN
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DUE PRESURIZATIONOSCLLATION +/- 1000 FTS AND HIGH ALTITUD ALERT,    1. -PACK OPERATION CONFIDENCE CHECK WAS PERFORMED I.A.W.A.M.M TASK21-00-05-780-801 TEST CORRECT.-  2.- CHECK WIRING FOR CONTINUITY AND ISOLATION IAW WDM 21-51-12 ALL CORRECT.-     3.- TCV WAS REPLACE IA. W AMM 21-51-10-000-801/400-801 TEST CORRECT     4.- AIR CYCLE MACHINE TORQUE CHECK IAW AMM 21-51-0-700-804-5 LB/IN     5.- ACM WAS REPLACED IAW AMM 21-51-04-00-802-002/400-002 TEST CORRECT
